MAUDE Adverse Event Report: MEDLINE - MEXICALI MEDLINE; C-SECTION TRAY

MEDLINE - MEXICALI MEDLINE; C-SECTION TRAY
Catalog Number DYNJ23056I
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
The adhesive on the c-section drape did not remain adhered to the patient during the entire procedure.
 
Additional Manufacturer Narrative
It was reported that the adhesive on the c-section drape did not remain adhered to the patient during the entire procedure.The procedure continued.Mother and baby are fine.No issues from adhesive not functioning correctly.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
C-SECTION TRAY
Manufacturer (Section D)
MEDLINE - MEXICALI
calle circuito del desierto 71
baja california 21383
MX  21383
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25300499
Report Number1423395-2026-00189
Device Sequence Number21172646
Product Code OHM
UDI-Device Identifier10193489340976
UDI-Public10193489340976
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ23056I
Device Lot Number26AMJ188
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale